The diagram technique for ferromagnetic systems with spin 1/2
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of operators with a random potential and some problems in statistical physics, Tome 184 (1990), pp. 159-169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1990_184_a4,
author = {V. N. Popov and S. A. Fedotov},
title = {The diagram technique for ferromagnetic systems with spin 1/2},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {159--169},
year = {1990},
volume = {184},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1990_184_a4/}
}
V. N. Popov; S. A. Fedotov. The diagram technique for ferromagnetic systems with spin 1/2. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of operators with a random potential and some problems in statistical physics, Tome 184 (1990), pp. 159-169. http://geodesic.mathdoc.fr/item/TM_1990_184_a4/